# SDR HALA0600695

- Difficulty date: September 8, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 767-300
- Aircraft serial: 55121
- Aircraft time: 7,994 hours, 19,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE ON LT FUSELAGE 3' AFT OF MED AND 5" BELOW CASP DENT IN ACFT SKIN BETWEEN LONG 18 AND 19 LT SIDE AT APP STA 215 .016 BY 2 BY 2.5 STA 222 .049 BY 3.5 BY 3.  OK TO CONTINUE PER GMM4-3.2
